Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Veins blocked. Injected spasmo proxyvon capsules in the past. Advise?

I used to Inject myself with spasmo proxyvon capsules (taking out the inner parts ang keeping it in the bottle cap, adding water and sucking it with a syringe and inject it in my veins). But, luckily my life have change now and i've completely stopped injecting with the medicinbe since 1999. I'm born again now, and i became a highly respected social worker now in my city. But, there is a lots of problems in my body which is caused by my past doing i.e. injecting in my viens with sp. Some of my veins in my hand/arm are blocked and it doesn't appear at all. Is there any cure (if i have to spend lots for the cure i'll be very glad). Can you help me.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is good that you have been able to realize the risks of your drug injecting practices and have stopped that habit. From the description of your problems, it is likely that you have suffered from 'thrombophlebitis', which is the inflammation / thickening / blockage of the veins.

You have mentioned that there are lots of problems in your body due to injecting spasmoproxyvon, but you have not elaborated on what the problems are. Regarding the blocked veins, if there are no signs of active inflammation now, that is, if you don't have any swelling, pain, redness, etc. then, you don't have to worry. But if you are having any symptoms currently, or any obvious effects of the blocked veins, then, you have to see a doctor for a physical examination and further management.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor